EconPapers    
Economics at your fingertips  
 

Existence and Duality of Generalized ε‐Vector Equilibrium Problems

Hong-Yong Fu, Bin Dan and Xiang-Yu Liu

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We consider a generalized ε‐vector equilibrium problem which contain vector equilibrium problems and vector variational inequalities as special cases. By using the KKM theorem, we obtain some existence theorems for the generalized ε‐vector equilibrium problem. We also investigate the duality of this generalized ε‐vector equilibrium problem and discuss the equivalence relation between solutions of primal and dual problems.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/674512

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:674512

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:674512